# SDR DALA2019060903461

- Difficulty date: June 8, 2019
- Submitted: June 9, 2019
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 50,209 hours, 34,418 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LEFT ENTRY DOOR EMERGENCY LIGHT WENT INOPERATIVE. MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY PACK IAW B717 AMM 33-51-03.
